MAUDE Adverse Event Report: MIRCOVENTION, INC. HYDROSOFT-10-AV; COILS

MIRCOVENTION, INC. HYDROSOFT-10-AV; COILS
Model Number 100310H2HS-V-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental mdr report.The instructions for use (ifu) identifies premature coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during coiling of an aneurysm, the aneurysm was treated with 3d coils.When the physician had another coil passed to him, the assistant accidentally passed a helical coil and not a 3d coil.This helical coil 3/10mm was also placed in the aneurysm.The physician then decided to take the helical coil out.While trying to retrieve the coil, the coil detached itself.The detached coil was easily retrieved with a catch mini retrieval device and echelon catheter.The patient is reported to be doing well.

Brand Name
HYDROSOFT-10-AV
Common Device Name
COILS
Manufacturer (Section D)
MIRCOVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19620276
Report Number2032493-2024-00500
Device Sequence Number12370617
Product Code HCG
UDI-Device Identifier00816777022943
UDI-Public(01)00816777022943(11)230518(17)280430(10)0000366854
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number100310H2HS-V-A2
Device Lot Number000036685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown